Alert archive / Wisconsin / High Wind Warnings in 2006
High Wind Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this high wind warning at May 11, 2006, 9:52 AM CDT for Door County, Wisconsin. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 11, 2006, 9:52 AM CDT (14:52 UTC)
- Expired
- May 11, 2006, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:50 AM CDT | NON-TSTM WND GST 70 | Gills Rock, WI | AT DEATHS DOOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 111452 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 AM CDT THU MAY 11 2006 ...STRONG WINDS EXPECTED TODAY AND TONIGHT... .A STRENGTHENING STORM OVER LOWER MICHIGAN WILL PRODUCE STRONG NORTH WINDS TODAY AND TONIGHT. WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE. WIZ022-112300- /O.UPG.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/ /O.NEW.KGRB.HW.W.0001.060511T1452Z-060512T0300Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 952 AM CDT THU MAY 11 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED INTO THE EARLY EVENING. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WIZ013-020-021-031-037>040-045-048>050-073-074-112300- /O.CON.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 952 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL CONTINUE INTO THE EVENING HOURS. GUSTS TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ018-019-030-035-036-112300- /O.CON.KGRB.WI.Y.0005.060511T1500Z-060512T0300Z/ LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT 952 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDDAY AND CONTINUE INTO THE EVENING HOURS. GUSTS TO 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS73 KGRB 112009 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU MAY 11 2006 ...STRONG WINDS EXPECTED TODAY AND TONIGHT... .A STORM SYSTEM OVER LOWER MICHIGAN WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THIS EVENING. WINDS OF 25 TO 40 MPH CAN BE EXPECTED...WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE. WIZ022-120300- /O.CON.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 309 PM CDT THU MAY 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED INTO THE EARLY EVENING HOURS. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH THIS EVENING...AFTER 7 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WIZ013-018>021-030-031-035>040-045-048>050-073-074-120300- /O.CON.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/ NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 309 PM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. GUSTS TO 45 MPH ARE POSSIBLE. THE WINDS WILL SLOWLY DIMINISH AFTER 7 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRB 112046 CCA NPWGRB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT THU MAY 11 2006 CORRECTED FOR WIND DIRECTION ...STRONG WINDS EXPECTED TONIGHT... .A STORM SYSTEM OVER LOWER MICHIGAN WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THIS EVENING. WINDS OF 25 TO 40 MPH CAN BE EXPECTED...WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE. WIZ022-120300- /O.COR.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 344 PM CDT THU MAY 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS FROM 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED INTO THE EARLY EVENING HOURS. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH THIS EVENING...AFTER 7 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WIZ013-018>021-030-031-035>040-045-048>050-073-074-120300- /O.COR.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/ NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 344 PM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS FROM 25 TO 35 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. GUSTS TO 45 MPH ARE POSSIBLE. THE WINDS WILL SLOWLY DIMINISH AFTER 7 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRB 120242 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CDT THU MAY 11 2006 ...SLOWLY DIMINISHING WINDS EXPECTED OVERNIGHT... .A STRONG STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER WESTERN LOWER MICHIGAN AS IT STARTS TO WEAKEN TONIGHT. SINCE THE STORM WILL BE WEAKENING...THE STRONG WINDS THAT AFFECTED THE AREA DURING THE DAYTIME AND EVENING HOURS WILL SLOWLY DIMINISH. WIZ022-120345- /O.EXP.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 942 PM CDT THU MAY 11 2006 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... SINCE WINDS WILL SLOWLY DECREASE TONIGHT...THE HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING. $$ WIZ013-018>021-030-031-035>040-045-048>050-073-074-120345- /O.EXP.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/ NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 942 PM CDT THU MAY 11 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... SINCE WINDS WILL SLOWLY DECREASE TONIGHT...THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this high wind warning went out at May 11, 4:30 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, May 11, 4:30 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT THU MAY 11 2006 .SHORT TERM...TODAY THROUGH FRIDAY. WINDS AND SNOW ARE THE FORECAST CHALLENGES TODAY. GFS HAS DONE THE BEST SO FAR WITH THE UPPER AND SURFACE FEATURES AND GENERALLY FOLLOWED. WINDS HAVE BEEN A BIT SLOW TO GET GOING. THINK THAT LOW LEVEL INVERSION IS PREVENTING MIXING DOWN OF STRONG WINDS AT 925 AND 850 MB. WINDS SHOULD INCREASE IN THE NEXT FEW HOURS AS SURFACE LOW CONTINUES TO DEEPEN AND MOVE TOWARDS WISCONSIN FROM MICHIGAN. KEPT WIND ADVISORY ISSUED YESTERDAY THOUGH CONSIDERED ISSUING HIGH WIND WARNING FOR DOOR COUNTY. DECIDED AGAINST IT DUE TO UNFAVORABLE WIND DIRECTION...DIRECTION WIND SHEAR AND STABLE BOUNDAYR LAYER THAT MAY INHIBIT MIXING. DECIDED TO END WINTER STORM WATCH IN FAVOR OF A WINTER WEATHER ADVISORY STARTING THIS AFTERNOON. GFS AND NOW ETA FORECAST 850MB TEMPERATURES TO BECOME SUBFREEZING LATE THIS AFTERNOON AND TONIGHT. 925 MB TEMPERATURES DROP CLOSE TO OR JUST BELOW FREEZING AS WELL. HOW MUCH SNOW WE GET IS A BIG UNKNOWN AT THIS POINT. THINK THERE MAY BE A FEW INCHES MOSTLY ON THE GRASS. EXTENDED MENTION OF SNOW FURTHER SOUTH IN CENTRAL WISCONSIN. SURFACE LOW FORECAST TO SLOWLY FILL TONIGHT AND FRIDAY BUT REMAIN STRONG ENOUGH TO GENERATE PRECIPITATION. BOUNDARY LAYER TEMPERATURES LOOK MOSTLY WARM ENOUGH FOR RAIN...WITH SNOW MIXED IN EARLY. .LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CHALLENGE CONTS TO BE PCPN TRENDS AS EFFECTS OF UPR LOW TO BE FELT RIGHT INTO NXT WEEK. CLOSED LOW CIRCULATION IS FCST TO DRIFT SWWD TOWARD SE WI/NE IL FRI NGT. DEEP LYR FORCING ASSOCIATED WITH THE DEFORMATION ZN WL CONT TO INTERACT WITH THE INFLUX OF MSTR WRAPPING AROUND THE LOW...TO DVLP PCPN OVR NE WI. HAVE RAISED POPS TO LIKELY CATEGORY FOR THE ENTIRE FCST AREA. PCPN TYPE SHOULD REMAIN ALL LIQUID FRI NGT DESPITE 8H TEMPS HOVERING AROUND THE 0C MARK. APRS THAT THERE IS ENUF WARM AIR NEAR THE SFC TO PREVENT ANY MORE SNOW WORDING. MIN TEMPS FROM PREV FCST MATCH NEW GUID...THUS NO CHGS MADE THERE. THE CIRCULATION THEN STARTS TO MOVE SLOWLY TO THE SOUTH ON SAT AS A STG UPR HI OVR QUEBEC TRIES TO SINK SWWD. PROXIMITY OF THE DEFORMATION ZN AND PLENTY OF MSTR STILL WRAPPING AROUND THE LOW WOULD LEAD TO ANOTHER GOOD CHC OF RAIN ON SAT. ANTICIPATE HIGHER POPS NECESSARY OVR SRN SECTIONS OF THE FCST AREA...THUS HAVE INCREASED POPS TO LIKELY FOR THESE LOCATIONS. TEMPS AGAIN WL BE HELD IN CHECK BY THE CLDS/PCPN AND HAVE ADJUSTED READINGS DOWN...ESP OVR CNTRL WI. THE SYSTEM PUSHES INTO THE OHIO RIVER VALLEY SAT NGT...BUT PCPN CHCS TO REMAIN OVR NE WI AS MDLS INDICATE SHRTWVS STILL ROTATING AROUND THE DEPARTED UPR LOW. PCPN SHOULD BE MORE SCT IN NATURE BY THIS POINT...THUS ONLY SML CHC POPS NEEDED. PCPN CHCS LINGER INTO SUNDAY AS NE WI RESIDES ON THE NRN EDGE OF THE COLD CYCLONIC SIDE OF THE CIRCULATION. NOT EXPECTING AN ALL DAY RAIN...BUT TIMING DIFFICULT DEPENDING ON LOCATION OF VARIOUS SHRTWVS AND ANY AFFECT FROM DIURNAL HEATING. EXPECT A WARMER DAY ON SUNDAY...HOWEVER READINGS TO STILL BE A GOOD 5 TO 10 DEGS BLO NORMAL. THE OLD CIRCULATION REMAINS TRAPPED OVR THE OH/TN VALLEY RGN ON MON BEFORE MAKING A MOV TO THE NORTH TOWARD THE ERN GREAT LKS ON TUE. CYCLONIC FLOW PERSISTS OVR NE WI WITH THE GFS HINTING AT ANOTHER DISTINCT SHRTWV TROF ROTATING THRU THE FCST AREA ON TUE. THERE IS JUST TOO MUCH POTENTIAL FOR PCPN (ESP ON TUE) TO GO WITH A DRY FCST. PREFER TO MENTION ONLY A SLGT CHC POP FOR MON AND A CHC POP FOR TUE. TEMPS TO HOLD A LITTLE BLO NORMAL THRU THIS PERIOD. AFTER A BRIEF BREAK IN THE PCPN CHCS TUE NGT...ATTN TURNS TO THE NORTH WHERE A NEW UPR LOW WL BE MAKING A BEELINE TOWARD THE WRN GREAT LKS. WHILE THERE IS SURE TO BE TIMING DIFFERENCES AMONG THE MDLS...THERE IS ENUF EVIDENCE TO SUPPORT A CHC OF SHWRS FOR NXT WED. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM TONIGHT WIZ022-038>040-048>050-073-074- WIND ADVISORY 7 AM TO 10 PM THURSDAY WIZ013-020-021-031-037-045- WIND ADVISORY 10 AM TO 10 PM THURSDAY WIZ018-019-030-035-036- WINTER WEATHER ADVISORY THIS AFTERNOON THROUGH LATE TONIGHT WIZ005-010>012- && RDM/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 11, 6:15 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CDT THU MAY 11 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 615 AM CDT THU MAY 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STRONG STORM OVER LOWER MICHIGAN WILL PRODUCE WINDS OF 20 TO 40 MPH WITH GUSTS TO 50 MPH POSSIBLE THROUGH THIS EVENING. IN ADDITION TO THE STRONG WINDS...WET SNOW IS EXPECTED OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. SINCE LEAVES ARE NOW ON THE TREES...TREE BRANCHES WILL BE SUCCEPTIBLE TO BREAKING IN THE STRONG WINDS AND THAT COULD LEAD TO POWER OUTAGES. PERSONS IN CENTRAL AND NORTH-CENTRAL WISCONSIN SHOULD CLOSELY MONITOR LATER FORECASTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITH WIND EQUIPMENT ARE ASKED TO CALL THE NATIONAL WEATHER SERVICE WITH WIND REPORTS. SNOW OBSERVERS ACROSS NORTH CENTRAL WISCONSIN ARE ASKED TO REPORT ANY ACCUMULATING SNOWFALL. LMZ521-522-541>543-564-121115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 615 AM CDT THU MAY 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR THE LAKE AND BAY. NORTH WINDS WILL INCREASE TO 35 KNOT GALES. GUSTS TO 50 KNOTS ARE POSSIBLE. BOATERS SHOULD CONSIDER WHETHER IT IS SAFE TO BE ON THE WATER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. THE WINDS WILL SLOWLY DIMINISH FRIDAY...THOUGH A SMALL CRAFT ADVISORY MIGHT STILL BE NEEDED. RDM/KALLAS WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 4:43 AM CDT | Winter Weather Advisory | GRB | Florence, Forest, Oneida, Vilas | 26 hr |
Nearby
High Wind Warnings in Wisconsin, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.